RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 6, Pages 150–162 (Mi aa1470)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Approximational approach to ramification theory

I. B. Zhukova, G. K. Pakb

a St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia
b Institute of Mathematics and Computer Sciences, Far Eastern State University, Vladivostok, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00393-a


Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:6, 967–976

Bibliographic databases:

Received: 01.09.2015

Citation: I. B. Zhukov, G. K. Pak, “Approximational approach to ramification theory”, Algebra i Analiz, 27:6 (2015), 150–162; St. Petersburg Math. J., 27:6 (2016), 967–976

Citation in format AMSBIB
\Bibitem{ZhuPak15}
\by I.~B.~Zhukov, G.~K.~Pak
\paper Approximational approach to ramification theory
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 6
\pages 150--162
\mathnet{http://mi.mathnet.ru/aa1470}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589225}
\elib{http://elibrary.ru/item.asp?id=26414162}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 6
\pages 967--976
\crossref{https://doi.org/10.1090/spmj/1429}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393181800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84999288058}


Linking options:
  • http://mi.mathnet.ru/eng/aa1470
  • http://mi.mathnet.ru/eng/aa/v27/i6/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Vostokov, S. S. Afanas'eva, M. V. Bondarko, V. V. Volkov, O. V. Demchenko, E. V. Ikonnikova, I. B. Zhukov, I. I. Nekrasov, P. N. Pital, “Explicit constructions and the arithmetic of local number fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:136
    Full text:10
    References:17
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019